# SDR HNAA0700110

- Difficulty date: May 7, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 47,632 hours, 52,896 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT SPOILER DOG BONE HOLE BRACKET CRACKED.  TEST WITH HIGH FREQ EDDY CURRENT, NO CRACK FOUND.  LEFT INBOARD FLIGHT SPOILER DOG BONE HOLE WEB REPAINTED IAW E08-57-07-3187-SEG 9734.
